RADIATIVE D-ASTERISK MESON DECAYS IN QCD SUM-RULES


ALIEV T. , ILTAN E., PAK N.

PHYSICS LETTERS B, vol.334, pp.169-174, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 334
  • Publication Date: 1994
  • Doi Number: 10.1016/0370-2693(94)90606-8
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.169-174

Abstract

The radiative decays D(a)* - D(a)gamma is investigated in the framework of QCD sum rules. The transition amplitude and decay rates are estimated. It is shown that our results on branching ratios are in good agreement with the existing experimental data.